Veröffentlichungen (seit 1990)

Contour integral solutions of Sylvester-type matrix equations,
Linear Algebra Appl. 493, 537–543 (2016). pdf

Self-inversive Hilbert space operator polynomials with spectrum on the unit circle
(mit N. Ito),
J. Math. Anal. Appl. 436, 683–691 (2016). pdf

Hyperinvariant subspaces of locally nilpotent linear transformations
(mit P. Astuti),
Linear Algebra Appl. 486, 469-474 (2015). pdf

Polynomials with a sharp Cauchy bound and their zeros of maximal modulus,
Math. Inequal. Appl. 4, 1387-1392 (2015). pdf

Characteristic subspaces and hyperinvariant frames
(mit P. Astuti),
Linear Algebra Appl. 482, 21-46 (2015). pdf

Characteristic invariant subspaces generated by a single vector
(mit P. Astuti),
Linear Algebra Appl. 470, 81-103 (2015). pdf

Bilinear characterizations of companion matrices,
(mit Minghua Lin),
Spec. Matrices 2, 99-105 (2014). pdf

Linear transformations with characteristic subspaces that are not hyperinvariant
(mit P. Astuti),
Oper. Matrices 8, 725–745 (2014). pdf

Pairs of k-step reachability and m-step observability matrices
(mit A. Ferrante),
Spec. Matrices 1, 25-27 (2013). pdf

A sangaku-type problem with regular polygons, triangles, and congruent incircles
(mit N. Ito),
Forum Geom. 13, 185-190 (2013). pdf

Rank minimization of generalized Sylvester equations over Bezout domains
(mit N. Ito),
Linear Algebra Appl. 439, 592-599 (2013). pdf

Characteristic and hyperinvariant subspaces over the field GF(2)
(mit P. Astuti ),
Linear Algebra Appl. 438, 1551-1563 (2013), pdf

Roth's similarity theorem and rank minimization in the presence of nonderogatory or semisimple eigenvalues
(mit A. Ferrante),
Linear Multilinear Algebra 61, 217-231 (2013), pdf .

Systems of linear difference equations with bounded and robustly bounded solutions
(mit N. Ito und R. Küstner),
Artificial Life and Robotics 17, 140-144 (2012),
doi: 10.1007/s10015-012-0027-3 .

The generalized Sylvester matrix equation, rank minimization and Roth's equivalence theorem
(mit Minghua Lin ),
Bull. Austr. Math. Soc. 84, 441-443 (2011). pdf

Self-inversive matrix polynomials with semisimple spectrum on the unit circle
(mit N. Ito und R. Küstner),
Oper. Matrices. 5, 495- 503 (2011). pdf

Matrix polynomials with spectral radius equal to the numerical radius,
J. Math. Anal. Appl. 381, 80-86 (2011). pdf

Reachability matrices and cyclic matrices
(mit   A. Ferrante ),
Electron. J. Linear Algebra 20, 95-102 (2010). pdf

Spectraloid operator polynomials, the approximate numerical range and an Eneström-Kakeya theorem in Hilbert space
(mit J. Swoboda ),
Studia Math. 198, 279-300 (2010). pdf

Hyperinvariant, characteristic and marked subspaces
(mit Pudji Astuti ),
Oper. Matrices 3, 261-270 (2009). pdf

A cancellation property of the Moore-Penrose inverse of triple products
(mit T. Damm ),
J. Aust. Math. Soc. 86, 33-44 (2009). pdf

Diagonal stability of matrices with cyclic structure and the secant condition,
Systems Control Lett. 58, 309-313 (2009). pdf

Block companion matrices, discrete-time block diagonal stability and polynomial matrices,
Oper. Matrices. 3, 111-124 (2009). pdf

Discrete-time stability of a class of hermitian polynomial matrices with positive semidefinite coefficients,
"Matrix Methods: Theory, Algorithms, Applications", Edited by V. Olshevsky and E. Tyrtyshnikov,
World Scientific Publishing, 2009, pp. 409-414. ps , pdf

Polynomial matrices with hermitian coefficients and a generalization of the Eneström-Kakeya theorem,
Oper. Matrices 2, 443-454 (2008). pdf

An Eneström-Kakeya theorem for hermitian polynomial matrices
(mit G. Dirr ),
IEEE Trans. Automat. Control. 52, 2151-2153 (2007). pdf , ps

Order reduction of discrete-time algebraic Riccati equations with singular closed loop matrix
(mit A. Ferrante ),
Oper. Matrices 1, 61-70 (2007). pdf

Inertial signatures of hermitian polynomial matrices,
SIAM J. Matrix Anal. Appl. 28, 596-601 (2006). pdf

A class of marked invariant subspaces with an application to algebraic Riccati equations
(mit P. Astuti),
Automatica J. IFAC. 42, 1503-1506 (2006). pdf

Regular submodules of torsion modules over a discrete valuation domain
(mit P. Astuti),
Czechoslovak. Math. J. 56, 349-357 (2006). pdf

A parametrization of the set of solutions of the discrete-time algebraic Riccati equation based on pairs of opposite unmixed solutions,
SIAM J. Control Optim. 44, 1992-2005 (2006). pdf

Estimates for projections in Banach spaces and existence of direct complements
(mit G. Dirr ) und V. Rakočević),
Studia Math. 170, 211-216 (2005). ps , pdf

A variational characterization of canonical angles between subspaces
(mit V. Rakočević),
J. Geom. 78, 122-124 (2003). pdf

Stacked submodules of torsion modules over discrete valuation domains
(mit P. Astuti),
Bull. Austral. Math. Soc. 68, 439-447 (2003). pdf

Existence and uniqueness of unmixed solutions of the discrete-time algebraic Riccati equation
(mit D.J. Clements ),
Systems Control Lett. 50, 343-346 (2003). pdf

Computation of minimal state space realizations in Jacobson normal form
(mit N. Ito und W. Schmale),
Contemporary Mathematics 323, 221-232 (2003).

Minimal state space realizations in Jacobson normal form
(mit N. Ito und W. Schmale ),
Internat. J. Control 75, 1092-1099 (2002). ps , pdf

Suboptimal Markovian smoothing estimates based on continuous curves of solutions of the algebraic Riccati inequality
(mit M. Pavon ),
Automatica J. IFAC 38, 1017-1025 (2002).

Similarity of block companion and block Toeplitz matrices,
Linear Alg. Appl. 343-344, 381-387 (2002). ps

Homomorphisms of modules associated with polynomial matrices with infinite elementary divisors
(mit P. Astuti),
Systems Control Lett. 44, 333-337 (2001). ps

Monotonicity of the optimal cost in the discrete-time regulator problem and Schur complements
(mit D. J. Clements),
Automatica J. IFAC 37, 1779-1786 (2001). pdf

Pairs of modules over a principal ideal domain
(mit P. Astuti),
J. Indones. Math. Soc. 7, 1-7 (2001). pdf

Existence of unmixed solutions of the discrete-time algebraic Riccati equation and a nonstrictly bounded real lemma,
Systems Control Lett. 43, 141-147 (2001). ps

Extensions of the bounded real lemma of discrete-time systems,
Internat. J. Control. 73, 1322-1328 (2000). pdf

(C,A)-invariant modules over principal ideal domains
(mit N. Ito und W. Schmale),
SIAM J. Control Optim. 38, 1859-1876 (2000). pdf

Lipschitz continuity of oblique projections,
Proc. Amer. Math. Soc. 128, 873-876 (2000). pdf

Intervals of solutions of the discrete-time algebraic Riccati equation,
Systems Control Lett. 36, 207-212 (1999). ps, pdf

Canonical angles of unitary spaces and perturbations of direct complements,
Linear Algebra Appl. 287, 373-379 (1999). pdf

Diagonal matrix solutions of a discrete-time Lyapunov inequality,
IEEE Trans. Automat. Control 43, 442-445 (1998). pdf

Spectral factorizations with unmixed pole and zero sets,
Automatica J. IFAC 33, 235-238 (1997). ps

Hermitian solutions of the discrete-time algebraic Riccati equation,
Internat. J. Control 63, 921-936 (1996). ps

Explicit polar decomposition of companion matrices,
(mit P. van den Driessche ),
Electron. J. Linear Algebra 1, 64-69 (1996). pdf

The set of positive-semidefinite solutions of the algebraic Riccati equation of discrete-time optimal control,
IEEE Trans. Automat. Control 41, 660-671 (1996). dvi, ps

The generalized Sylvester equation in polynomial matrices,
IEEE Trans. Automat. Control 41, 1372-1376 (1996). pdf

On the existence of a least and negative-semidefinite solution of the discrete-time algebraic Riccati equation,
J. Math. Systems Estimat. Control 5, 445-457 (1995). dvi, pdf

Isolated semidefinite solutions of the continuous-time algebraic Riccati equation,
Integral Equations Operator Theory 21, 362-375 (1995). ps, pdf

Lattice properties of sets of semidefinite solutions of continuous-time algebraic Riccati equations,
Automatica J. IFAC 31, 173-182 (1995). pdf

Consistency of a pair of generalized Sylvester equations,
IEEE Trans. Automat. Control 39, 1014-1016 (1994). pdf

Decomposition and parametrization of semidefinite solutions of the continuous-time algebraic Riccati equation,
SIAM J. Control Optim. 32, 995-1007 (1994). pdf

A Galois correspondence of semidefinite solutions of continuous-time algebraic Riccati equations,
Linear Algebra Appl. 205/206, 1253-1270 (1994). pdf

Roth's theorems for matrix equations with symmetry constraints,
Linear Algebra Appl. 199, 357-362 (1994). pdf

Existence of positive-definite and semidefinite solutions of discrete-time algebraic Riccati equations,
Internat. J. Control 59, 463-471 (1994). pdf

Pairs of companion matrices and their simultaneous reduction to complementary triangular forms,
Linear Algebra Appl. 182, 179-197 (1993). pdf

A comparison theorem for matrix Riccati difference equations
(mit M. Pavon),
Systems Control Lett. 19, 233-239 (1992). pdf

Unmixed solutions of the discrete time algebraic Riccati equation,
SIAM J. Control Optim. 30, 867-878 (1992). pdf

Explicit solutions of the matrix equation  ΣAiX Di = C,
SIAM J. Matrix Anal. Appl. 13, 1123-1130 (1992). pdf

Monotonicity and maximality of solutions of discrete-time algebraic Riccati equations,
J. Math. Systems Estimat. Control. 2, 219-235 (1992). pdf

Geometry of the discrete-time algebraic Riccati equation,
J. Math. Systems Estimat. Control. 2, 123-132 (1992). pdf

Simultaneous reduction to triangular and companion forms of pairs of matrices: the case rank(I-AZ) = 1
(mit H. Bart),
Linear Algebra Appl. 150, 443-461 (1991). pdf

Normal forms of symplectic pencils and the discrete-time algebraic Riccati equation,
Linear Algebra Appl. 147, 411-440 (1991). pdf

On the history of the Bezoutian and the resultant matrix,
Linear Algebra Appl. 128, 27-34 (1990). pdf

Extreme properties of products of invariant factors,
Arch. Math. 55, 117-119 (1990). pdf



Letzte Änderung am 8. Januar 2018

Impressum/Datenschutz Last modified: Sat Aug 12 21:10:19 CEST 2017